Show simple item record

Convergence of spectral methods for nonlinear conservation laws

dc.contributor.authorTadmor, Eitan
dc.date.accessioned2008-10-13T19:13:53Z
dc.date.available2008-10-13T19:13:53Z
dc.date.issued1989-02
dc.identifier.citationE. Tadmor (1989). Convergence of spectral methods for nonlinear conservation laws. SIAM Journal on Numerical Analysis 26 (1989), 30-44.en
dc.identifier.urihttp://hdl.handle.net/1903/8636
dc.format.extent1168262 bytes
dc.format.mimetypeapplication/pdf
dc.language.isoen_USen
dc.publisherCopyright: Society for Industrial and Applied Mathematicsen
dc.subjectBurgers' equationen
dc.subjectentropy solutionen
dc.subjectthe spectral viscosity methoden
dc.subjectcompensated compactnessen
dc.subjectconvergenceen
dc.titleConvergence of spectral methods for nonlinear conservation lawsen
dc.typeArticleen
dc.relation.isAvailableAtCollege of Computer, Mathematical & Physical Sciencesen_us
dc.relation.isAvailableAtMathematicsen_us
dc.relation.isAvailableAtDigital Repository at the University of Marylanden_us
dc.relation.isAvailableAtUniversity of Maryland (College Park, MD)en_us


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record